# SDR 2025FA0000796

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 0052
- Aircraft time: 9,270 hours, 6,172 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Part number: 69321822
- Condition: Eroded
- Location: Zone 300
- Part time: 9,270 hours, 6,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB TIP HAS PAINT EROSION.
